MathSciNet Relay Station
MathSciNet bibliographic data
MR934825 (89f:01034) 01A55 (15-03 15A06)
Katz, Victor J. Who is the Jordan of Gauss-Jordan? Math. Mag. 61 (1988), no. 2, 99–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement